Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Aging With HIVAging With HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Hola mi pana
Apr 23, 2013

Primero que nada dejame decirte que siento gran admiracion por tu trabajo, logros, y lo genial que te ves a tu edad. Después de tanto halago me gustaría preguntarte si el tratamiento atipla puede ser usado mientras uso antidepresivos ? un gran saludo paisano

Response from Mr. Vergel

Gracias chamo. :)

Si lo puedes usar si es lo unico que tienes disponible. El Atripla tiene Sustiva (efavirenz) que puede empeorar la depresion en ciertos pacientes que tengan problemas de pesadillas causados por esta medicina altamente efectiva. Recuerda de tomartela o dos horas antes o despues de la cena ya que la comida aunmenta los niveles de Sustiva en la sangre, lo que puede causar mas efectos secundarios relacionados con el sistema nervioso central.

Tambien puedes tomar Reyataz mas Norvir mas Truvada, o Isentress con Truvada. Hay otros como Stribld y Complera que pueden ser utilizados en pacientes especificos.

Bueno, espero que mejores de la depre y que sigas pa'lante, pana.

Nelson



Previous
Travelling with HIV meds
Next
Combination tablet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement